Strong convergence theorems for generalized variational inequalities and relatively weak nonexpansive mappings in Banach spaces
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we introduce an iterative sequence by using a hybrid generalized f−projection algorithm for finding a common element of the set of fixed points of a relatively weak nonexpansive mapping and the set of solutions of a generalized variational inequality in a Banach space. Our results extend and improve the recent ones announced by Y. Liu [Strong convergence theorems for variational inequalities and rela- tively weak nonexpansive mappings, J. Glob. Optim. 46 (2010), 319–329], J. Fan, X. Liu and J. Li [Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces, Nonlinear Analysis 70 (2009), 3997–4007], and many others.
Abstract
In this paper, we introduce an iterative sequence by using a hybrid generalized f−projection algorithm for finding a common element of the set of fixed points of a relatively weak nonexpansive mapping and the set of solutions of a generalized variational inequality in a Banach space. Our results extend and improve the recent ones announced by Y. Liu [Strong convergence theorems for variational inequalities and rela- tively weak nonexpansive mappings, J. Glob. Optim. 46 (2010), 319–329], J. Fan, X. Liu and J. Li [Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces, Nonlinear Analysis 70 (2009), 3997–4007], and many others.
참고문헌 (22)
- Y. Alber, "Metric and generalized projection operators in Banach spaces: properties and applications, In Theory and Applications of Nonlinear Operators of Monotonic and Accretive Type", pp.15~50 (1996), Marcel Dekker
- Y. Alber, "Proximal projection method for variational inequalities and Cesro averaged approximations", Comput. Math. Appl, 43, pp.1107~1124 (2002)
- Y. Alber, "On the projection methods for xed point problems", Analysis, 21, pp.17~39 (2001)
- D. Butanriu, "Asymtotic behavior of relatively nonexpansive operators in Banach spaces", J. Appl. Anal, 7, pp.151~174 (2001)
- D. Butanriu, "Weakly convergence of orbits of nonlinear operators in re exive Banach spaces", Numer. Funct. Anal. Optim, 24, pp.489~508 (2003)
- L. C. Ceng, "Strong convergence of iterative algorithms for variational inequalities in Banach spaces", J. Optim. Theory Appl, 141, pp.265~283 (2009)
- L. C. Ceng, "Existence theorems for variational inequalities in Banach spaces", J. Optim. Theory Appl, 132, pp.321~337 (2007)
- S. S. Chang, "On Chidumes open questions and approximate solutions of multivalued strongly accretive mapping in Banach spaces", J. Math. Anal. Appl, 216, pp.94~111 (1997)
- J. Fan, "A Mann type iterative scheme for variational inequalities in noncompact subsets of Banach spaces", J. Math. Anal. Appl, 337, pp.1041~1047 (2008)
- J. Fan, "Iterative schemes for approximating solutions of generalized variational inequalities in Banach spaces", Nonlinear Analysis, 70, pp.3997~4007 (2009)
- X. He, "Generalized projection method for a variational inequality system with dierent mapping in Banach spaces", Computers and Mathematics with Applications, 58, pp.1391~1396 (2009)
- H. Iiduka, "Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings", Nonlinear Anal, 61, pp.341~350 (2005)
- H. Iiduka, "Weak convergence of a projection algorithm for variational inequalities in a Banach space", J. Math. Anal. Appl, 339, pp.668~679 (2008)
- F. Kohasaka, "Strong convergence of an iterative sequence for maximal monotone operators in Banach spaces", Abstr. Appl. Anal, 204, pp.239~249 (2004)
- J. Li, "On the existence of solutions of variational inequalities in Banach spaces", J. Math. Anal. Appl, 295, pp.115~126 (2004)
- J. Li, "The generalized projection operator on re exive Banach spaces and its applica- tions", J. Math. Anal. Appl, 306, pp.55~71 (2005)
- Y. Liu, "Strong convergence theorems for variational inequalities and relatively weak nonexpansive mappings", J. Glob. Optim, 46, pp.319~329 (2010)
- S. Y. Matsushita, "A strong convergence theorem for relatively non- expansive mappings in a Banach space", Journal of Approximation Theory, 134, pp.257~266 (2005)
- X. L. Qin, "Convergence theorems of common elements for equilibrium problems and xed point problems in Banach spaces", Journal of Computa- tional and Applied Mathematics, 225, pp.20~30 (2009)
- K. Q. Wu, "Properties of the generalized f-projection operator and its applications in Banach spaces", Comput. Math. Appl, 54, pp.399~406 (2007)
- K. Q. Wu, "The generalized f-projection operator with an application", Bull. Austral. Math. Soc, 73, pp.307~317 (2006)
- H. K. Xu, "Inequalities in Banach spaces with applications", Nonlinear Anal, 16, pp.1127~1138 (1991)
